# SDR CALA2021100401767

- Difficulty date: October 2, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: D534800162000D
- Condition: Corroded
- Location: Na
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CORROSION IAW SRM 51-74-00 ORIGINAL SKIN THICKNESS .063" L=1.660" W=1.020" D=.060" FOUND OT BE OUT OF LIMITS IAW SRM 53-4 1-11-283 FIG. REPAIRED IAW FINAL EC/RA 5331-02766 REV "-" AND EA 320-5341-13-A2686 REV "-" REMOVED CORROSION IAW SRM 51-74-00 ORIGINAL SKIN THICKNESS .063" , L=1.660" W=1.020" D=.060" FOUND TO BE OUT OF LIMITS IAW SRM 53 -41-11-283 FIG.1. REPAIRED IAW FINAL EC/RA 5331-02766 REV"_" AND EA 320-5341-13-142Q86 REV"_". EMP# V922369 WORK ACCOMPLISHED AT ST ENGINEERING OF MOBILE AT BFM ON NR# 0013896
